# SDR DALA2024082008285

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N106DN
- Make and model: Airbus A321-211
- Aircraft serial: 10088
- Aircraft time: 12,170 hours, 5,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1006, EPL ASSEMBLY DAMAGED AND HANGING AT SEAT 36ABC. CORRECTIVE ACTION: REPLACED EPL ASSEMBLY AT 36ABC. (LP 0512001)
